MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B35200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Erosion (2075)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Section d references the main component of the system.Other medical products in use during the event include: product id (lot: va29z9a); (serial: (b)(6)); (serial: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient's stimulator was removed approximately four months ago due to complications.The patient initially experienced a skin break on the head, which led to an infection that was treated and closed.About a month later, further issues arose, and an infection was discovered on the lead wires.This prompted the decision to remove the entire system.The issue reportedly began at least six months ago, possibly in 2024.Following the removal, the doctor was able to identify and treat the area affecting the patient¿s right hand, resulting in improved function.The patient stated that medication is now helping manage symptoms in their left hand.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22573158
Report Number3004209178-2025-12509
Device Sequence Number18615505
Product Code PJS
UDI-Device Identifier00763000253363
UDI-Public(01)00763000253363(17)220528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/23/2025
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale